# SDR EIAA98033

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2669
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, APU COMPARTMENT, VERTICAL FRAME CRACKED AT BS 2669 W/L 310 RT SIDE.  REPAIRED IAW SRM 51-40-03 FIG 3.  (M)
